MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY
Model Number M00550340
Medical Device Problem Codes Burst Container or Vessel (1074); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporters facility name is (b)(6) hospital; reported here as the facility name exceeded the character limit for the designated field.Block g4: the remaining premarket/510(k) number is k170759; reported here as premarket/510(k) number exceeded the character limit for the designated field.Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was attempted to be used in the subglottic airway during a balloon dilatation procedure performed on (b)(6) 2025.During the procedure, the device was advanced to the subglottic trachea stenosis site, and the dilatation was ineffective after being filled with water, resulting in dilatation failure.It was reported the balloon was fractured.The procedure was completed with another cre pulmonary dilatation balloon.There were no patient complications reported as a result of this event.The patient's condition after the procedure was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1: initial reporters facility name is the first affiliated (b)(6); reported here as the facility name exceeded the character limit for the designated field.Block g4: the remaining premarket/510(k) number is k170759; reported here as premarket/510(k) number exceeded the character limit for the designated field.Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.Block h11: investigation results the returned cre pulmonary dilatation balloon was analyzed and a visual inspection found no physical damage.A functional evaluation found the balloon inflated without problems but was not able to hold pressure due to a pinhole in the balloon.Microscopic evaluation found the balloon had a pinhole located approximately 36mm from the tip of the device.No other problems with the device were noted.With all the available information, boston scientific (bsc) concludes the reported event of balloon burst was not confirmed.The returned device was inflated without any problem however it was not able to hold pressure due to a pinhole located approximately 36mm from the tip of the device.The pinhole problem found could have been interpreted by the customer as the reported event of balloon burst.It is possible that the pinhole found on the balloon occurred due to procedural factors such as excess pressure or interaction with other devices, or anatomical factors.Also, it is possible that interaction with a sharp surface during or previous to the procedure could have caused the balloon pinhole.Therefore, the most probable root cause is adverse event related to procedure.

Brand Name
CRE PULMONARY
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22003863
Report Number3005099803-2025-02132
Device Sequence Number15744252
Product Code KTI
UDI-Device Identifier08714729456223
UDI-Public(01)08714729456223(17)270618(10)34265410
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K023337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550340
Device Catalogue NumberM00550340
Device Lot Number0034265410
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age9 YR
Patient SexFemale
Patient Weight30 KG